# SDR DL75E071138

- Difficulty date: August 23, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 35,621 hours, 12,419 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING THE INSTALLATION OF THE APB BLENDED WINGLET, THERE WAS AN INSTALLATION ERROR WHILE TRIMMING THE SHEAR TIE AT THE RT WING BETWEEN S-11 AND S-12 ON RIB 18 AT WING STATION 565.50.  THE HORIZONTAL LEG OF THE 112N5176-6 CHORD UPPER SHEAR TIE SURFACE WAS BLENDED RESULTING IN AN AREA OF REDUCED MATERIAL THICKNESS NEAR THE RADIUS OF THE CHORD.  APB WAS CONTACTED AND PROVIDED AN APPROVED REPAIR CONSISTING OF TRIMMING OUT A PORTION OF THE CHORD, AND LETTING SOME OF THE BLENDS REMAIN.  PLEASE REFER TO 462999-14.
